# SDR DALA2021081104616

- Difficulty date: August 10, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N395DN
- Make and model: Boeing 737832
- Aircraft serial: 30773
- Aircraft time: 60,500 hours, 28,601 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Damaged
- Location: Nr 6 Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1906647) DURING INSPECTION FOUND SEVERAL NICKS AT LOWER SURFACE OF SPOILER PANEL NO. 6. LOWER SURFACE OF SPOILER PANEL NO. 6 WAS REPAIRED PER B737-800 SRM 51-70-10-2R PROCEDURE REPAIR GENERAL AND B737-800 SRM 57-70-01-2R PROCEDURE 1 REPAIR 1.
